Previous |  Up |  Next


Title: Nonlinear oscillations of completely resonant wave equations (English)
Author: Berti, Massimiliano
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 9-16
Category: math
MSC: 35L05
MSC: 37K50
MSC: 58E05
Date available: 2009-02-11T17:02:17Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_4.pdf 295.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo